# SDR P5CA2016010800001

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 7,095 hours, 2,009 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Tru
- Part serial: 12036394
- Condition: Shorted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START, 3 ATTEMPTS.  FOUND APU T/R CIRCUIT BREAKER TRIPPED.   FOUND TRU SHORT TO GROUND.  R & R APU TRU, PERFORMED APU OPS CHECK, CONDITION OK IAW AMM 24-32-04.  AMM 49-11-00.
